Follow
Dr. Qamar Din
Dr. Qamar Din
Department of Mathematics, University of Poonch Rawalakot, Pakistan
Verified email at upr.edu.pk
Title
Cited by
Cited by
Year
Complexity and chaos control in a discrete-time prey-predator model
Q Din
Communications in Nonlinear Science and Numerical Simulation 49, 113-134, 2017
1712017
Dynamics of a discrete Lotka-Volterra model
Q Din
Advances in Difference Equations 2013 (1), 1-13, 2013
992013
Stability analysis of a discrete ecological model
Q Din
Computational Ecology and Software 4 (2), 89, 2014
942014
Bifurcation analysis and chaos control in discrete-time glycolysis models
Q Din
Journal of Mathematical Chemistry 56 (3), 904-931, 2018
722018
Dynamics of a fourth-order system of rational difference equations
Q Din, MN Qureshi, AQ Khan
Advances in Difference Equations 2012, 1-15, 2012
642012
Neimark-Sacker bifurcation and chaos control in Hassell-Varley model
Q Din
Journal of Difference Equations and Applications 23 (4), 741-762, 2017
632017
Controlling chaos in a discrete-time prey-predator model with Allee effects
Q Din
International Journal of Dynamics and Control 6 (2), 858-872, 2018
602018
Stability, bifurcation analysis and chaos control for a predator-prey system
Q Din
Journal of Vibration and Control 25 (3), 612-626, 2019
572019
Global character of a host-parasite model
Q Din, T Donchev
Chaos, Solitons & Fractals 54, 1-7, 2013
522013
Stability, Bifurcation Analysis and Chaos Control in Chlorine Dioxide-Iodine-Malonic Acid Reaction
Q Din, T Donchev, D Kolev
MATCH Communications in Mathematical and in Computer Chemistry 79 (3), 577-606, 2018
512018
A novel chaos control strategy for discrete-time Brusselator models
Q Din
Journal of Mathematical Chemistry 56 (10), 3045-3075, 2018
502018
Discrete-time macroeconomic system: Bifurcation analysis and synchronization using fuzzy-based activation feedback control
SS Zhou, H Jahanshahi, Q Din, S Bekiros, R Alcaraz, MO Alassafi, ...
Chaos, Solitons & Fractals 142, 110378, 2021
492021
Mathematical analysis of giving up smoking model via harmonic mean type incidence rate
G ur Rahman, RP Agarwal, Q Din
Applied mathematics and computation 354, 128-148, 2019
492019
Neimark-Sacker Bifurcation and Chaotic Behaviour of a Modified Host–Parasitoid Model
Q Din, A Gmş, H Khalil
Zeitschrift fr Naturforschung A 72 (1), 25-37, 2017
492017
Global stability and Neimark-Sacker bifurcation of a host-parasitoid model
Q Din
International Journal of Systems Science 48 (6), 1194-1202, 2017
432017
Global stability of a population model
Q Din
Chaos, Solitons & Fractals 59, 119-128, 2014
432014
Qualitative analysis and chaos control in a density-dependent host–parasitoid system
Q Din
International Journal of Dynamics and Control 6 (2), 778-798, 2018
422018
On a system of rational difference equation
Q Din
Demonstratio Mathematica 47 (2), 324-335, 2014
412014
Global behavior of a plant-herbivore model
Q Din
Advances in Difference Equations 2015, 1-12, 2015
402015
Bifurcation analysis and chaos control in a host‐parasitoid model
Q Din, U Saeed
Mathematical Methods in the Applied Sciences 40 (14), 5391-5406, 2017
372017
The system can't perform the operation now. Try again later.
Articles 1–20